MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MILLER 000

TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MILLER 000
Model Number IPN055757
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Codes Laceration(s) (1946); Insufficient Information (4580)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "a report of lip injury to one baby w/ use of our blade by provider".Additional information received stated that "the [physician] intubated the patient and noticed the laryngoscope blade cut the baby's gum, no medical intervention performed".Additional information has been requested to the complainant, no information received at the time of this report.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH POLARIS FO BLADE MILLER 000
Common Device Name
POLARIS
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15833521
Report Number3011137372-2022-00212
Device Sequence Number5391182
Product Code CCW
UDI-Device Identifier14026704734358
UDI-Public14026704734358
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN055757
Device Catalogue Number4150003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown